# SDR R61A2025022600102

- Difficulty date: February 2, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 35,829 hours, 26,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17092988401
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFI, VENT SUPPORT BET. FR31-FR32, STR24L-STR23L FOUND CRACKED (P/N:170-92988-401.  CRACKED VENT SUPPORT ON CFI BET FR31-FR32, STR23L-STR24L REMOVED AND REPLACED IAW SRM 51-41-01. CRACK LENGTH: .480"
